# SDR AALA202002209010

- Difficulty date: February 19, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 47,830 hours, 33,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY LIGHT SEAT 20ABC INOPERATIVE.***SUPPLEMENTAL ACTION SECT 4: RELAMPED SEAT 20ABC WITH NEW ASSY. OPS CHECK GOOD.***(CLOSED)
